On Dirichlet series associated with the defining equations and continued fractions in the theory of automorphic functions

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearch

  • Department of Mathematical Sciences
Original languageEnglish
JournalProceedings of the Steklov Institute of Mathematics
Volume158
Pages (from-to)33-46
Number of pages14
ISSN0081-5438
Publication statusPublished - 1983

Bibliographical note

Translation from Tr. Mat. Inst. Steklova 158, 31-44 (1981). ISSN 0371-9685 (Russian)

See relations at Aarhus University Citationformats

ID: 15787568